# SDR 95ZZZX1811

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35YV
- Make and model: Beech 1900D
- Aircraft serial: UE35
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310164701
- Condition: Spalled
- Location: Nr 6
- Part time: 5,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 6 BEARING WAS FOUND WITH SPALLING ON ONE INNER RACE HALF AND SEVERAL OF THE BEARING BALLS.  SUBMITTER BELIEVES THE SPALLING TO BE INTRODUCED BY THE STATIC PROBLEMS THAT ARE KNOWN TO BE ASSOCIATED WITH THE PROPELLER SYSTEM.
